Bulletin of Mathematical Biology

, Volume 69, Issue 6, pp 2117–2117 | Cite as

Threshold Conditions for a Non-Autonomous Epidemic System Describing the Population Dynamics of Dengue

  • F. A. B. Coutinho
  • M. N. Burattini
  • L. F. Lopez
  • E. Massad
Erratum

Copyright information

© Society for Mathematical Biology 2007

Authors and Affiliations

  • F. A. B. Coutinho
    • 1
  • M. N. Burattini
    • 1
  • L. F. Lopez
    • 1
  • E. Massad
    • 1
    • 2
  1. 1.School of MedicineThe University of São Paulo and LIM 01/HCFMUSPSão PauloBrazil
  2. 2.London School of Hygiene and Tropical MedicineLondon UniversityLondonUK

Personalised recommendations